Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Picard group, closed geodesics and zeta functions


Author: Mark Pollicott
Journal: Trans. Amer. Math. Soc. 344 (1994), 857-872
MSC: Primary 58F20; Secondary 11F06, 58F15, 58F17
MathSciNet review: 1240946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we consider the Picard group $ {\text{SL}}(2,\mathbb{Z}[i])$, viewed as a discrete subgroup of the isometries of hyperbolic space. We fix a canonical choice of generators and then construct a Markov partition for the action of the group on the sphere at infinity.

Our main application is to the study of the zeta function associated to the associated three-dimensional hyperbolic manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20, 11F06, 58F15, 58F17

Retrieve articles in all journals with MSC: 58F20, 11F06, 58F15, 58F17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1240946-X
PII: S 0002-9947(1994)1240946-X
Article copyright: © Copyright 1994 American Mathematical Society